# SDR DL76L002453

- Difficulty date: December 15, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 15,791 hours, 2,461 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Burned
- Location: Aft Galley
- Component: Coffee Maker
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

WHITE SMOKE AND ELECTRICAL SMELL IN AFT GALLEY.  FOUND AFT LEFT COFFEE MAKER INTERNAL SEAL BURNED. DISCONNECTED COFFEE MAKER AND FWD TO MCO
